BibTeX record journals/dmaa/ChenHS10

download as .bib file

@article{DBLP:journals/dmaa/ChenHS10,
  author    = {Xue Chen and
               Guangda Hu and
               Xiaoming Sun},
  title     = {The Complexity of Word Circuits},
  journal   = {Discrete Math., Alg. and Appl.},
  volume    = {2},
  number    = {4},
  pages     = {483--492},
  year      = {2010},
  url       = {https://doi.org/10.1142/S1793830910000826},
  doi       = {10.1142/S1793830910000826},
  timestamp = {Wed, 17 May 2017 10:55:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmaa/ChenHS10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics